# SDR 2004F00336

- Difficulty date: July 22, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N172AC
- Make and model: Skrsky S64E
- Aircraft serial: 64061
- Aircraft time: 19,203 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 643520017014
- Part serial: 246
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 2,317 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR BOX S/N A6-168 WAS REMOVED FOR OVERHAUL AND CRACK IN MAIN AFT SIDE OF INPUT FROM THE AIRCRAFT.  DURING FPI, THERE WAS A CRACK FOUND IN THE LEFT INPUT BOTTOM SIDE APPROXIMATELY .5 INCH LONG, AND THE RIGHT SIDE WAS FOUND TO ALSO HAVE A CRACK INDICATION APPROXIMATLEY 1.25 INCH AND A SECOND AT .25 INCH IN LENGTH.  E8KL (M) TONY CHECK THIS
